# SDR R61A201606290397

- Difficulty date: June 29, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N442YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000446
- Aircraft time: 3,413 hours, 2,505 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BIRD STRIKE FOLLOWED BY A SLAT FAIL MESSAGE.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  ACFT REMAINS OUT OF SERVICE.  MAINTENANCE R&R RIGHT HAND NR 4 SLAT PER EMB AMM AND OPS CHECKED GOOD.
